American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20F55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 142 found      Go to page: 1 2 3 4 5

[61] Drew Armstrong. Generalized noncrossing partitions and combinatorics of Coxeter groups. Memoirs of the AMS 202 (2009) MR 2561274.
Book volume table of contents   

[62] Pierre-Emmanuel Caprace. ``Abstract'' homomorphisms of split Kac-Moody groups. Memoirs of the AMS 198 (2009) MR 2499773.
Book volume table of contents   

[63] Pavel Tumarkin and Anna Felikson. On $d$-dimensional compact hyperbolic Coxeter polytopes with $d+4$ facets. Trans. Moscow Math. Soc. 69 (2008) 105-151. MR 2549446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] David E. Speyer. Powers of Coxeter elements in infinite groups are reduced. Proc. Amer. Math. Soc. 137 (2009) 1295-1302. MR 2465651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Francesco Brenti. Parabolic Kazhdan-Lusztig polynomials for Hermitian symmetric pairs. Trans. Amer. Math. Soc. 361 (2009) 1703-1729. MR 2465813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] John R. Stembridge. Admissible $W$-graphs. Represent. Theory 12 (2008) 346-368. MR 2448288.
Abstract, references, and article information   
View Article: PDF

[67] Mikhail Belolipetsky. On fields of definition of arithmetic Kleinian reflection groups. Proc. Amer. Math. Soc. 137 (2009) 1035-1038. MR 2457444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Tetsuya Hosaka. Minimality of the boundary of a right-angled Coxeter system. Proc. Amer. Math. Soc. 137 (2009) 899-910. MR 2457429.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Bill Casselman. Computation in Coxeter groups II. Constructing minimal roots. Represent. Theory 12 (2008) 260-293. MR 2439007.
Abstract, references, and article information   
View Article: PDF

[70] Matthew Macauley and Henning S. Mortveit. On enumeration of conjugacy classes of Coxeter elements. Proc. Amer. Math. Soc. 136 (2008) 4157-4165. MR 2431028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Max Neunhöffer and Sarah Scherotzke. Formulas for primitive idempotents in Frobenius algebras and an application to decomposition maps. Represent. Theory 12 (2008) 170-185. MR 2390671.
Abstract, references, and article information   
View Article: PDF

[72] Peter Fiebig. The combinatorics of Coxeter categories. Trans. Amer. Math. Soc. 360 (2008) 4211-4233. MR 2395170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Simon Riche; \\ with a joint appendix with Roman Bezrukavnikov. Geometric braid group action on derived categories of coherent sheaves. Represent. Theory 12 (2008) 131-169. MR 2390670.
Abstract, references, and article information   
View Article: PDF

[74] Igor V. Dolgachev. Reflection groups in algebraic geometry. Bull. Amer. Math. Soc. 45 (2008) 1-60. MR 2358376.
Abstract, references, and article information   
View Article: PDF

[75] Thomas Brady and Colum Watt. Non-crossing partition lattices in finite real reflection groups. Trans. Amer. Math. Soc. 360 (2008) 1983-2005. MR 2366971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Julia Hartmann and Anne V. Shepler. Jacobians of reflection groups. Trans. Amer. Math. Soc. 360 (2008) 123-133. MR 2341996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Nathan Reading. Clusters, Coxeter-sortable elements and noncrossing partitions. Trans. Amer. Math. Soc. 359 (2007) 5931-5958. MR 2336311.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[78] M. Mihalik. The even isomorphism theorem for Coxeter groups. Trans. Amer. Math. Soc. 359 (2007) 4297-4324. MR 2309186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Ralf Gramlich, Georg W. Hofmann and Karl-Hermann Neeb. Semi-edges, reflections and Coxeter groups. Trans. Amer. Math. Soc. 359 (2007) 3647-3668. MR 2302510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Axel Hultman. The combinatorics of twisted involutions in Coxeter groups. Trans. Amer. Math. Soc. 359 (2007) 2787-2798. MR 2286056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Christos A. Athanasiadis, Thomas Brady and Colum Watt. Shellability of noncrossing partition lattices. Proc. Amer. Math. Soc. 135 (2007) 939-949. MR 2262893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Adam Korányi and Róbert Szoke. On Weyl group equivariant maps. Proc. Amer. Math. Soc. 134 (2006) 3449-3456. MR 2240655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Petter Brändén. On linear transformations preserving the Pólya frequency property. Trans. Amer. Math. Soc. 358 (2006) 3697-3716. MR 2218995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] John R. Stembridge. Erratum: Explicit matrices for irreducible representations of Weyl groups. Represent. Theory 10 (2006) 48-48. MR 2192486.
Abstract, references, and article information   
View Article: PDF

[85] Wai Ling Yee. The Signature of the Shapovalov Form on Irreducible Verma Modules. Represent. Theory 9 (2005) 638-677. MR 2183058.
Abstract, references, and article information   
View Article: PDF

[86] Tzu-Chun Lin. Poincaré duality algebras and rings of coinvariants. Proc. Amer. Math. Soc. 134 (2006) 1599-1604. MR 2204269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Patrick Bahls. Automorphisms of Coxeter groups. Trans. Amer. Math. Soc. 358 (2006) 1781-1796. MR 2186996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Tetsuya Hosaka. Addendum to ``Dense subsets of the boundary of a Coxeter system''. Proc. Amer. Math. Soc. 133 (2005) 3745-3747. MR 2163614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] P. Caldero, F. Chapoton and R. Schiffler. Quivers with relations arising from clusters $(A_n$ case). Trans. Amer. Math. Soc. 358 (2006) 1347-1364. MR 2187656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] G. I. Lehrer. Remarks concerning linear characters of reflection groups. Proc. Amer. Math. Soc. 133 (2005) 3163-3169. MR 2160177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 142 found      Go to page: 1 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia